Advanced Search
Article Contents
Article Contents

Elliptic operators with unbounded diffusion coefficients perturbed by inverse square potentials in $L^p$--spaces

Abstract Related Papers Cited by
  • In this paper we give sufficient conditions on $\alpha \ge 0$ and $c\in R$ ensuring that the space of test functions $C_c^\infty(R^N)$ is a core for the operator \begin{eqnarray} L_0u=(1+|x|^\alpha )\Delta u+\frac{c}{|x|^2}u=:Lu+\frac{c}{|x|^2}u, \end{eqnarray} and $L_0$ with a suitable domain generates a quasi-contractive and positivity preserving $C_0$-semigroup in $L^p(R^N), 1 < p < \infty$. The proofs are based on some $L^p$-weighted Hardy's inequality and perturbation techniques.
    Mathematics Subject Classification: Primary: 47D06, 35P05, 35J70; Secondary: 35K65, 34G10.


    \begin{equation} \\ \end{equation}
  • [1]

    A. Canale, A. Rhandi and C. Tacelli, Schrödinger type operators with unbounded diffusion and potential terms, Ann. Scuola Norm. Sup. Pisa Cl. Sci., to appear, Available on ArXiv (http://arxiv.org/abs/1406.0316v1).


    P. Baras and J. A. Goldstein, The heat equation with a singular potential, Trans. Am. Math. Soc., 284 (1984), 121-139.doi: 10.2307/1999277.


    T. Durante and A. Rhandi, On the essential self-adjointness of Ornstein-Uhlenbeck operators perturbed by inverse-square potentials, Discrete Cont. Dyn. Syst. S., 6 (2013), 649-655.


    D. E. Edmunds and W. E. Evans, Spectral Theory and Differential Operators, Clarendon Press, Oxford, 1987.


    K. J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, Springer-Verlag, New York, 2000.


    S. Fornaro and L. Lorenzi, Generation results for elliptic operators with unbounded diffusion coefficients in $L^p$- and $C_b$-spaces, Discrete Contin. Dyn. Syst., 18 (2007), 747-772.doi: 10.3934/dcds.2007.18.747.


    S. Fornaro and A. Rhandi, On the Ornstein Uhlenbeck operator perturbed by singular potentials in $L^p$-spaces, Discrete Contin. Dyn. Syst., 33 (2013), 5049-5058.


    D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, 1983.doi: 10.1007/978-3-642-61798-0.


    L. Lorenzi and A. Rhandi, On Schrödinger type operators with unbounded coefficients: generation and heat kernel estimates, J. Evol. Equ., 15 (2015), 53-88.doi: 10.1007/s00028-014-0249-z.


    G. Metafune and C. Spina, An integration by parts formula in Sobolev spaces, Mediterranean Journal of Mathematics, 5 (2008), 357-369.doi: 10.1007/s00009-008-0155-0.


    G. Metafune and C. Spina, Elliptic operators with unbounded diffusion coefficients in $L^p$ spaces, Ann. Scuola Norm. Sup. Pisa Cl. Sci., XI (2012), 303-340.


    G. Metafune, N. Okazawa, M. Sobajima and C. Spina, Scale invariant elliptic operators with singular coefficients, J. Evol. Equ., 16 (2016), 391-439.doi: 10.1007/s00028-015-0307-1.


    E. Mitidieri, A simple approach to Hardy inequalities, Mat. Zametki, 67 (2000), 563-572.doi: 10.1007/BF02676404.


    R. Nagel (ed.), One-Parameter Semigroups of Positive Operators, Lecture Notes in Math. 1184, Springer-Verlag, 1986.doi: 10.1007/BFb0074922.


    N. Okazawa, On the perturbation of linear operators in Banach and Hilbert spaces, J. Math. Soc. Japan, 34 (1982), 677-701.doi: 10.2969/jmsj/03440677.


    N. Okazawa, $L^p$-theory of Schrödinger operators with strongly singular potentials, Japan. J. Math., 22 (1996), 199-239.


    E. M. Ouhabaz, Analysis of Heat Equations on Domains, London Math. Soc. Monographs 31, Princeton Univ. Press 2004.


    M. Reed and B. Simon, Methods of Modern Mathematical Physics II: Fourier Analysis, Self-Adjointness, Academic Press, New York, 1975.


    B. Simon, Essential self-adjointness of Schrödinger operators with singular potentials, Arch. Rational Mech. Anal., 52 (1973), 44-48.

  • 加载中

Article Metrics

HTML views() PDF downloads(147) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint